Home > Research > Publications & Outputs > Factorization in commutative Banach algebras

Electronic data

  • DFPStudiarfinal

    Accepted author manuscript, 497 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

Factorization in commutative Banach algebras

Research output: Contribution to journalJournal articlepeer-review

Published
Close
<mark>Journal publication date</mark>1/04/2021
<mark>Journal</mark>Studia Mathematica
Volume259
Number of pages42
Pages (from-to)79-120
Publication StatusPublished
Early online date1/02/21
<mark>Original language</mark>English

Abstract

We consider when a (non-unital) commutative Banach algebra has a variety of factorization properties; we list the (obvious) implications between these properties, and then investigate whether any of these implications can be reversed in various classes of commutative Banach algebras. We summarize the known counter-examples to these possible reverse implications, and add further counter-examples. Some results are used to show the existence of a large family of prime ideals in each non-zero, commutative, radical Banach algebra with a dense set of products.